| Model Number |
3228 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an ipg explant procedure on (b)(6) 2026, the physician cut the lead, leaving it implanted.Per the patient¿s request, no surgical intervention will be performed to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.